Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stomach pain, nausea, thick intestine diagnosed. Medicines ineffective. Advise? - Online Doctor Chats

Date : 01-Mar-2013
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:My daughter suffers from high stomatch paid. CT sanc was conducted but only diagonsis was slight thick intestine wall. As per doctor she has rhumatci pain. Can this be true or what is real reason
User:Hi Doc
Doctor:I am going through your query.
Doctor:What symptoms does she have other than stomach pain.
User:she develops stomach pain msotly during eating and nausea. It is intesne pain for whih remidies like cycoplasm, crocin etc is not of much help
Doctor:ok any loose stools or vomiting present
Doctor:any blood in stools
User:Even tried Pantocid , Diegene, sucrafil but no help. No blood in stool /vomit though.
Doctor:did doctor tell she has Rheumatic fever?
User:No. Post my query above ( last week) took her to Rhumatic doc and he referred her to Gastro.
Doctor:how old is she
User:All her test ( C SCAn/ upper GI endoscopy was normal) She underwent above medications but still has this pain during day and even mid night. 11 years
Doctor:which side of stomach
User:Middle. She like it when you press her stomach. It is tight
Doctor:does it bloat?
User:Not blaot but it is tight and sometime she syas it is gas
Doctor:does she eat properly in school and at home
User:She is not enth earter but ok.
User:She is not enthu eater but ok
User:Am confused as to what or who to refer to her now and hence seek your advise. Am based out of No
Doctor:does she have any stress related to schol, family
User:Nope..further sometime shae complains of stomach pain mid night so donot feel it is mental stress related
Doctor:ok, it seem most probably due to gastric causes, does anyone in your house too have this.
Doctor:from how long is this.
User:Yes..I have sesitive stomach ( acidity and gas trouble)
Doctor:from how long is this for her
User:My daughet has stomach pain since past 5/6 years but that was sometime but now ( past 2 months) it has been very prominent ..
Doctor:Ok, first you reduce all food s that cause acidity
Doctor:like tea, coffee if she takes,spicy food
User:2 months back she was sffering from partian typhoid ( high fever) and hence was admitted for 2 days. Post her treatement her stomach problem has aggrevated
Doctor:was it treated completely
User:No tea/coffee or spicy food for her. very rare Macdonal burger or pizza
User:Yest Tremement was complete and her test were normal
Doctor:it is good you informed me
User:yes.missed in begining.
Doctor:because even typhoid will cause abdominal pain
Doctor:and it does affect intenstinal wall
User:but treating doc says no reason for pain to continue this loong.(she was admitted on 16th ov'11)
Doctor:when was the ct scan done
User:Dec'11 first week
Doctor:but her pain is still there, even though her treatment is over
Doctor:you can go to gastroenterologist and repeat the tests
User:Laxopeg/ Lanzol. Parit are some of medicines tried. Do you think senisitve stomach with too much of medication could have cused this aggrevation. Am confused as to what or who to refer to her now and hence seek your advise. Am based out of Noida
Doctor:whether thyphoid is completely cleared or not
Doctor:yes antibiotics to sensitive stomach can cause this kind of pain
User:THY is cleared for which test was done in second week of Dec
Doctor:but tablets were stopped
Doctor:when was tablets stopped
Doctor:doctors do give very high antibiotics to clear typhoid
User:She is still having Pantaci ( not sure of spell), digine etc
Doctor:Pantocid is antacid
Doctor:so it is good for her
Doctor:not antibiotics
User:but is not helping.
Doctor:It might be she would have developed ulcers due to high medications
Doctor:this is causing pain everytime after eaating
Doctor:give her bland diet as of now, till the pain heals
User:but it should have been captured during endoscopy. Pain is sometime during meals or mid nights
Doctor:It should have captured , you are right, if it is big erosions it will capture, if it too small it will not capture
Doctor:But that it self might be causing her pain because of her sensitivity
Doctor:you have done all possible tests too
User:Even CT scna was normal.. am not sure if it cpatures. In that case so what d you advise.
Doctor:you can test for H pylori
User:Yes during endoscopy- it was normal
Doctor:I can now only suggest diet control
Doctor:send me your number
User:Ok.. thanks. My number is 0000
Doctor:i will suggest diet for pain abdomen and gas
Doctor:see if it reduces
User:Appriciate your help
Doctor:otehrwise even after 15 days if it does not reduce she will need to see pediatrician
Doctor:kIndly login for further queries
User:Have gone thu pediatrician to Rheumatologist to Gastro ( 2)
Doctor:do not worry
Doctor:there will be a solution do I get the diet plan from you.
Doctor:we will call you, then mail you. one more Query for self
User:pertaining to stomach only I was travelling last week and had to eat out ( Friday) . On Sat develope stomach pain, blaoting an nausea. Took emaset 4 but no help. Pls advise
Doctor:emeset is only for vomiting and nausea
Doctor:it will not help you for stomach pain
Doctor:for this you need to take
Doctor:pudhin XXXXXXX juice
Doctor:this will give you immediate releif
Doctor:take it with lemon, salt and ginger
Doctor:or you can take pudhin XXXXXXX capsules
User:lemon kills
Doctor:this is effective for blaoting, pain
User:but thansk for the remedy. how much pudin XXXXXXX to be added to omw much salt and ginger
Doctor:take this whenevr you travel and eat outside
Doctor:pudhin XXXXXXX 1 cup with 1 spoon lemon juice and one pinch salt and sugar and 1/2 tsp ginger
User:Great. thanks and have a great day ahead.
Doctor:you are welcome
Doctor:kindly login for furtehr queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor